Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/107045
Title: Error estimates for discrete spline interpolation : quintic and biquintic splines
Authors: Chen, Fengmin
Wong, Patricia Jia Yiing
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 2012
Source: Chen, F., & Wong, P. J. Y. (2012). Error estimates for discrete spline interpolation : quintic and biquintic splines. Journal of computational and applied mathematics, 236(15), 3835-3854.
Series/Report no.: Journal of computational and applied mathematics
Abstract: In this paper we shall develop a class of discrete spline interpolates in one and two independent variables. Further, explicit error bounds in ℓ∞ norm are derived for the quintic and biquintic discrete spline interpolates. We also present some numerical examples to illustrate the results obtained.
URI: https://hdl.handle.net/10356/107045
http://hdl.handle.net/10220/17768
ISSN: 0377-0427
DOI: 10.1016/j.cam.2012.01.011
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

SCOPUSTM   
Citations 5

9
checked on Aug 31, 2020

WEB OF SCIENCETM
Citations 50

9
checked on Oct 26, 2020

Page view(s) 50

428
checked on Oct 28, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.